# SDR UALA2009031800826

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 26,143 hours, 10,842 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 313
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST ALL THREE PHC'S, RTFL.  REPLACED NR 1 LGCIU PER MM 32-31-71.  TEST PASS.  ACP'D TSM 32-31-00 PG 301, NO FURTHER FAULTS NOTED.
